0
RESEARCH PAPERS

The Singularity at the Apex of a Bonded Wedge-Shaped Stamp

[+] Author and Article Information
K. S. Parihar, L. M. Keer

The Technological Institute, Department of Civil Engineering, Northwestern University, Evanston, Ill. 60201

J. Appl. Mech 46(3), 577-580 (Sep 01, 1979) (4 pages) doi:10.1115/1.3424609 History: Received April 01, 1978; Revised January 01, 1979; Online July 12, 2010

Abstract

The problem of determining the singularity at the apex of a rigid wedge bonded to an elastic half space is formulated by considerations of Green’s functions for the loaded half space. The eigenvalue problem is reduced to finding the solution of a coupled pair of singular integral equations. A numerical solution for small wedge angles is given.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In